MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 80XLTCP
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Extubate (2402)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Manufacturer received a communication regarding a cuff that would not inflate.The customer reported that this occurred while the doctor was trying to install a new tube on the patient but it was stated that no harm occurred.However, additional information was received as the representative informed that recannulation was required.
 
Additional Manufacturer Narrative
One sample returned for evaluation and the reported condition was confirmed.An attempt made to inflate the returned failed.Further examination of the returned unit shows that there is damage to the inflation line.Examination of the inflation line shows that there are two jagged like markings on the inflation line which is indicative of contact with a clamp.The most probable root cause is the inflation line came in contact with a sharp utensil or object.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7081238
Report Number8020889-2017-05196
Device Sequence Number11212253
Product Code JOH
UDI-Device Identifier10884522027915
UDI-Public10884522027915
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2018
Device Model Number80XLTCP
Device Catalogue Number80XLTCP
Device Lot Number201304272X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;